MAUDE Adverse Event Report: ARTHREX, INC. STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 26-jan-2026, it was reported by a sales representative via (b)(4) that an ar-3610ct straight fibertak reusable guide welded to a drill.This was discovered during a labral repair procedure with no patient harm or case delay.The case was completed by opening up a non-reusable drill guide and another drill.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24323728
Report Number1220246-2026-00551
Device Sequence Number10005134
Product Code LXH
UDI-Device Identifier00888867354258
UDI-Public(01)00888867354258(11)240821(10)0072431
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRAIGHT SPEAR, CT, FIBERTAK, REUSABLE
Device Catalogue NumberAR-3610CT
Device Lot Number0072431
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown